Alert archive / Michigan / Special Marine Warnings in 2021
Special Marine Warning 47, NWS Gaylord, MI
NWS Gaylord, MI issued this special marine warning at Sep 7, 2021, 7:26 AM EDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 7, 2021, 7:26 AM EDT (11:26 UTC)
- Expired
- Sep 7, 2021, 9:30 AM EDT
- In force
- 2 hr
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 34.0 mph
The radar
The NCL Michigan radar (KAPX), 101 km from the middle of the area, began a volume at 11:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 11.4 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1568 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
146
WHUS53 KAPX 071126
SMWAPX
LMZ344>346-362-364-366-071330-
/O.NEW.KAPX.MA.W.0047.210907T1126Z-210907T1330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Gaylord MI
726 AM EDT Tue Sep 7 2021
The National Weather Service in Gaylord has issued a
* Special Marine Warning for...
Lake Michigan South of a line from Seul Choix Point to the Mackinac
Bridge and North of a line from Charlevoix MI to South Fox Island
5NM offshore...
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake...
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid
Lake...
Manistee to Point Betsie MI...
Point Betsie to Sleeping Bear Point MI...
Sleeping Bear Point to Grand Traverse Light MI...
* Until 930 AM EDT.
* At 725 AM EDT, strong thunderstorms were located along a line
extending from 17 nm northeast of Rock Island to near Whitefish
Point, moving southeast at 35 knots.
HAZARD...Wind gusts 34 knots or greater.
SOURCE...Radar.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
* Locations impacted include...
South Fox Island, Northport, Empire, Glen Arbor, Point Betsie,
North Manitou Island, Grand Traverse Light, Sleeping Bear Point,
Leland, Pyramid Point, South Manitou Island, Frankfort and Cat Head
Point.
LAT...LON 4488 8669 4514 8643 4550 8616 4532 8543
4528 8551 4514 8556 4515 8560 4510 8560
4497 8570 4498 8571 4491 8578 4491 8591
4487 8596 4486 8601 4474 8603 4467 8619
4460 8617 4466 8678
TIME...MOT...LOC 1125Z 292DEG 34KT 4560 8650 4479 8719
HAIL...0.00IN
WIND...>34KTS
$$
GILLEN4 follow-up statements
587
FZUS73 KAPX 071200
MWSAPX
Marine Weather Statement
National Weather Service Gaylord MI
800 AM EDT Tue Sep 7 2021
LMZ344>346-362-364-366-071330-
/O.CON.KAPX.MA.W.0047.000000T0000Z-210907T1330Z/
800 AM EDT Tue Sep 7 2021
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 930 AM EDT...
For the following areas...
Lake Michigan South of a line from Seul Choix Point to the Mackinac
Bridge and North of a line from Charlevoix MI to South Fox Island 5NM
offshore...
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid
lake...
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid
Lake...
Manistee to Point Betsie MI...
Point Betsie to Sleeping Bear Point MI...
Sleeping Bear Point to Grand Traverse Light MI...
At 800 AM EDT, severe thunderstorms were located along a line
extending from 10 nm west of South Fox Island to 21 nm southeast of
Whitefish Point, moving east at 35 knots.
HAZARD...Wind gusts to 40 knots and large hail.
SOURCE...Radar indicated.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves. Large hail could result in
structural damage.
Locations impacted include...
South Fox Island, Northport, Empire, Glen Arbor, Point Betsie, North
Manitou Island, Grand Traverse Light, Sleeping Bear Point, Leland,
Pyramid Point, South Manitou Island, Frankfort and Cat Head Point.
LAT...LON 4488 8669 4514 8643 4550 8616 4532 8543
4528 8551 4514 8556 4515 8560 4510 8560
4497 8570 4498 8571 4491 8578 4491 8591
4487 8596 4486 8601 4474 8603 4467 8619
4460 8617 4466 8678
TIME...MOT...LOC 1200Z 292DEG 34KT 4548 8609 4467 8678
HAIL...>.75IN
WIND...40KTS
$$
GILLEN472
FZUS73 KAPX 071249
MWSAPX
Marine Weather Statement
National Weather Service Gaylord MI
849 AM EDT Tue Sep 7 2021
LMZ362-071258-
/O.CAN.KAPX.MA.W.0047.000000T0000Z-210907T1330Z/
849 AM EDT Tue Sep 7 2021
...THE SPECIAL MARINE WARNING IS CANCELLED...
The affected areas were...
Lake Michigan South of a line from Seul Choix Point to the Mackinac
Bridge and North of a line from Charlevoix MI to South Fox Island 5NM
offshore...
The thunderstorms have moved out of the warned area and no longer
pose a significant threat to boaters.
LAT...LON 4488 8669 4514 8643 4530 8557 4529 8551
4514 8556 4515 8557 4515 8560 4510 8560
4497 8570 4497 8572 4491 8578 4491 8591
4486 8601 4474 8603 4467 8619 4460 8617
4466 8678
TIME...MOT...LOC 1248Z 292DEG 34KT 4531 8552 4451 8622
$$
LMZ344>346-364-366-071330-
/O.CON.KAPX.MA.W.0047.000000T0000Z-210907T1330Z/
849 AM EDT Tue Sep 7 2021
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 930 AM EDT...
For the following areas...
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid
lake...
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid
Lake...
Manistee to Point Betsie MI...
Point Betsie to Sleeping Bear Point MI...
Sleeping Bear Point to Grand Traverse Light MI...
At 848 AM EDT, severe thunderstorms were located along a line
extending from 6 nm north of Grand Traverse Light to Arcadia, moving
east at 35 knots.
HAZARD...Wind gusts to 40 knots and large hail.
SOURCE...Radar indicated.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves. Large hail could result in
structural damage.
Locations impacted include...
Sleeping Bear Point, Northport, Leland, Empire, Glen Arbor, Point
Betsie, Pyramid Point, South Manitou Island, North Manitou Island,
Frankfort, Grand Traverse Light and Cat Head Point.
LAT...LON 4488 8669 4514 8643 4530 8557 4529 8551
4514 8556 4515 8557 4515 8560 4510 8560
4497 8570 4497 8572 4491 8578 4491 8591
4486 8601 4474 8603 4467 8619 4460 8617
4466 8678
TIME...MOT...LOC 1248Z 292DEG 34KT 4531 8552 4451 8622
HAIL...>.75IN
WIND...40KTS
$$
GILLEN304
FZUS73 KAPX 071306
MWSAPX
Marine Weather Statement
National Weather Service Gaylord MI
906 AM EDT Tue Sep 7 2021
LMZ344>346-364-366-071330-
/O.CON.KAPX.MA.W.0047.000000T0000Z-210907T1330Z/
906 AM EDT Tue Sep 7 2021
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 930 AM EDT...
For the following areas...
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid
lake...
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid
Lake...
Manistee to Point Betsie MI...
Point Betsie to Sleeping Bear Point MI...
Sleeping Bear Point to Grand Traverse Light MI...
At 906 AM EDT, strong thunderstorms were located along a line
extending from near Norwood to 9 nm east of Pierport, moving east at
35 knots.
HAZARD...Wind gusts to 40 knots.
SOURCE...Radar indicated.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
Locations impacted include...
Sleeping Bear Point, Northport, Leland, Empire, Glen Arbor, Point
Betsie, Pyramid Point, Frankfort, Grand Traverse Light and Cat Head
Point.
LAT...LON 4493 8614 4530 8557 4529 8552 4529 8551
4514 8556 4515 8557 4515 8560 4510 8560
4497 8570 4497 8572 4491 8578 4491 8591
4486 8601 4474 8603 4467 8619 4460 8617
4464 8653
TIME...MOT...LOC 1306Z 292DEG 34KT 4525 8531 4445 8601
HAIL...0.00IN
WIND...40KTS
$$
GILLEN093
FZUS73 KAPX 071321
MWSAPX
Marine Weather Statement
National Weather Service Gaylord MI
921 AM EDT Tue Sep 7 2021
LMZ344>346-364-366-071331-
/O.EXP.KAPX.MA.W.0047.000000T0000Z-210907T1330Z/
921 AM EDT Tue Sep 7 2021
...THE SPECIAL MARINE WARNING WILL EXPIRE AT 930 AM EDT...
The affected areas were...
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid
lake...
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid
Lake...
Manistee to Point Betsie MI...
Point Betsie to Sleeping Bear Point MI...
Sleeping Bear Point to Grand Traverse Light MI...
The thunderstorms have moved out of the area and no longer pose a
significant threat to boaters.
LAT...LON 4493 8614 4530 8557 4529 8552 4529 8551
4514 8556 4515 8557 4515 8560 4510 8560
4497 8570 4497 8572 4491 8578 4491 8591
4486 8601 4474 8603 4467 8619 4460 8617
4464 8653
TIME...MOT...LOC 1321Z 292DEG 34KT 4520 8515 4440 8585
$$
GILLENWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this special marine warning went out at Sep 7, 6:41 AM EDT, 45 minutes earlier.
Area forecast discussion, Sep 7, 6:41 AM EDT, 45 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
641 AM EDT Tue Sep 7 2021
.NEAR TERM...(Today through Tonight)
Issued at 349 AM EDT Tue Sep 7 2021
Impactful weather: Severe storms possible today, especially nrn
lower Michigan, with damaging winds being the primary threat, as
well as large hail, and to a lesser extent a tornado or two cannot
be ruled out.
Pattern synopsis and forecast:
Things are pretty quiet early this morning, as shallow mid level
ridging is overhead, while sfc high pressure is departing east. We
have a decent amount of relatively dry air around, resulting in
mostly clear skies, but higher level clouds are trying to work in
from the west, out ahead of a sharpening upper trough/shortwave
pressing into western Ontario and MN. There are a couple of
corresponding sfc lows in these areas, with a warm front draping
from WI to north of the Ohio river valley, and a cold front draped
from NW MN back through southeastern SD and NE. Forcing was
impressive to say the least, with a swath of strong deep layer -divQ
resulting from increasing DPVA, LLJ/theta-e convergence and left
exit region upper divergence on the nose of a 110+kt jet punching
down into the Dakotas. Showers and thunderstorms were ongoing within
this forcing and swath of 1.50" PWATs in NE MN/western Lake
Superior/far NW WI, and on the leading edge of steep 850-500mb lapse
rates of 7.5c-8c/km, and right in the best instability gradient
where MUCAPES were still as high as 2000+ j/kg in east central MN.
Heading into this morning, am expecting the impressive forcing
upstream to keep convection ongoing, reaching the western half of
upper Michigan and NE WI by daybreak. Mid and upper level clouds
ought to be streaming in overhead resulting in a decent coverage of
clouds to inhibit daytime heating to at least some degree. Couple
that with the aforementioned impressive forcing arriving mid to late
morning through early afternoon (just a couple-few hours prior to
max heating/destabilization), latest HREF MUCAPES are only 1000-
1300j/kg with MLCAPES just under 1000j/kg (greatest instability in
nrn lower, particularly NE lower from HTL to APN and areas SE of
there. This is such a strongly dynamic system however, and 0-6km
effective bulk shear of 35 to 45kts associated directly with the
expected convection, mainly by late this morning through early this
afternoon. Severe storm potential remains for this reason, with the
primary threat being damaging wind gusts, maybe large hail, and the
lifting of a warm front/warm sector into nrn lower results in
elevated 0-3km helicities climbing as high as 200-300 m2/s2 for a
potential tornado or two.
This will be a rapidly eastward-moving swath of convection, with
additional shortwave/vorticity maxima and associated sfc troughing
wrapping in back behind the main line of convection. This will lead
to additional showers, perhaps a few more rumbles of thunder into
the evening. Then, low level temperatures fall back again to +8c to
+9c over much of the area in cold advection and westerly flow behind
the cold front. This will result in deepening overlake instability
for more lake effect type showers into the overnight hours. More
rumbles of thunder are likely with lake generated CAPES of several
hundred j/kg. If there were a more easily identifiable sfc trough,
that is not seen too well in latest high res plan view low level
wind data, there would be more confidence in a waterspout or two.
High temperatures ought to have a decent range today, as clouds/rain
move into western Chip/Mack counties first, while the SE CWA heats
up most efficiently. Readings will be in the upper 60s in eastern
upper, to the upper 70s/near 80F in downsloping areas of NE lower,
especially closer to Saginaw Bay.
&&
.SHORT TERM...(Wednesday through Thursday)
Issued at 349 AM EDT Tue Sep 7 2021
High Impact Weather Potential: Minimal.
Pattern Synopsis/Forecast:
By Wednesday morning...will look for the core of the anomalous
troughing to be poised just to our north/northeast in central
Ontario, axis of which should be moving through our area...with
ridging over the western US...and T.C. "Larry" out over the
Atlantic, southeast of Bermuda. Upper level jet max passing through
the flow/Great Lakes troughing will keep the pattern in
motion...advecting troughing eastward by the end of the short
term...allowing for somewhat higher heights to return to the Great
Lakes just in time for the end of the work week.
Primary Forecast Concerns: Cool temps and rain chances through the
period...
Anomalous troughing (2 std. deviations below normal) over the Great
Lakes will make it feel like fall for the middle of the week this
week. Would not be entirely surprised if some areas struggled to get
into the lower 60s, given the troughing and associated chilly air
aloft. (Normal highs are typically in the upper 60s to lower
70s...so 5 or more degrees below normal would seem reasonable for
mid-week.) With the pressure gradient still a little tighter as the
surface low passes by to our north...it could remain a bit on the
breezy side into Wednesday and perhaps Wednesday night...also making
it feel like fall.
Additionally...will have to be on the lookout for lake effect rain
showers over the next couple days, particularly Wednesday, with the
trough axis moving overhead. 850mb temps falling into the +6 to +8C
range would be cold enough to get the lake effect machine started up
again, as Northern Lake Michigan water temps will likely be in the
lower to mid 60s by Wednesday (though they are currently a tad
higher, I suspect they will fall some as the storms pass through
today)...leading to delta Ts generally in the 10-13C range. It will
remain warm enough, even at night, that the only machine outputting
anything frozen will be the slushy machine at the gas station.
Subtle niblets of vorticity moving through the flow aloft may be
enough to add a boost to lake effect showers at times, though there
are some minor timing differences on when exactly these move
through. A few rumbles of thunder are possible at times, as well,
given lowered freezing heights, which would indicate higher
potential for in-cloud ice that may lead to some additional
electrical activity within any of the more vigorous showers through
the period. The trough itself looks to depart through the day
Thursday, lingering the cold air for a time, though will be looking
for improvement in conditions going into the end of the short term
Thursday night as heights (and temps aloft) begin to rise with
ridging approaching from the west.
.LONG TERM...(Thursday night through Monday)
Issued at 349 AM EDT Tue Sep 7 2021
High Impact Weather Potential: Minimal attm...
Ridging will be moving in from the west by Friday...as troughing
heading eastward attempts to pick up T.C. "Larry" going into the end
of the week. Meanwhile...our ridging will be somewhat short
lived...as another niblet of energy pivots over the ridge out
west...heading our way for the start to this coming weekend.
Attm...there is still a fair bit of uncertainty in the details with
this troughing...regarding timing, placement, and how quickly it
departs...which will ultimately affect how much pleasant weather
will be available for the coming weekend. Will be keeping an eye on
this as we go forward and things become clearer in the coming days.
&&
.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 641 AM EDT Tue Sep 7 2021
Skies will continue increase in mid and high clouds through the
morning, before lowering into low end VFR in showers and storms from
mid morning through this afternoon, associated with a crossing cold
front today. MVFR/IFR conditions will be possible in the heavier
convection, but VFR is expected to be the prevailing condition. Cold
advection behind the front will eventually lead to additional
showers late today, and especially tonight around PLN.
Southerly winds will be gusty for a bit ahead of the front, and then
behind it later today, as winds shift more out of the west. Winds
may also remain gusty at times through tonight, as the pressure
gradient will be fairly tight.
&&
.MARINE...
Issued at 349 AM EDT Tue Sep 7 2021
Winds have turned southerly behind departing sfc high pressure. The
pressure gradient has been tightening with time as well, out ahead
of a cold front, which is expected to cross by late morning through
early/mid afternoon. Advisory level winds are expected to develop in
the southerly flow over most nearshore waters, with some gale force
gusts possible over Whitefish Bay. The front will bring in a swath
of showers and thunderstorms, and some storms may be severe with the
primary threat being damaging wind gusts. Winds shift more out of
the west, then NW tonight through Wednesday night. Cold advection
will lead to deeper overlake instability, additional showers/lake
effect showers, while the pressure gradient will be rather tight.
This is expected to lead to a fairly long period of advisory level
conditions into Wednesday night, before higher pressure settles in
for late this work week.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT from noon EDT today through Wednesday
afternoon for MIZ020-025-031-099.
BEACH HAZARDS STATEMENT from noon EDT today through this evening
for MIZ024.
BEACH HAZARDS STATEMENT through Wednesday afternoon for MIZ098.
BEACH HAZARDS STATEMENT from this evening through Wednesday
afternoon for MIZ016.
BEACH HAZARDS STATEMENT through this evening for MIZ095.
LH...SMALL CRAFT ADVISORY from 10 AM this morning to 11 PM EDT
Wednesday for LHZ345>349.
LM...SMALL CRAFT ADVISORY until 4 PM EDT Wednesday for LMZ323-344>346.
SMALL CRAFT ADVISORY until 11 PM EDT Wednesday for LMZ341-342.
LS...SMALL CRAFT ADVISORY from 10 AM this morning to 11 PM EDT
Wednesday for LSZ322.
GALE WARNING from 10 AM this morning to 4 PM EDT this afternoon
for LSZ321.
&&
NEAR TERM...SMD
SHORT TERM...FEF
LONG TERM...FEF
AVIATION...SMD
MARINE...SMDHazardous weather outlook, Sep 7, 4:41 AM EDT, 2 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 441 AM EDT Tue Sep 7 2021 MIZ016>018-020>036-041-042-086>088-095>099-080845- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 441 AM EDT Tue Sep 7 2021 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...Today and tonight. Strong to severe thunderstorms are expected across northern Michigan today, with the strongest storms expected in northern lower Michigan between 10 AM and 6 PM. Damaging wind gusts are the primary severe weather threat, along with isolated large hail. A tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a chance for thunderstorms again Wednesday and Wednesday night. Severe storms are not expected. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any significant weather and rainfall amounts to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-080845- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 441 AM EDT Tue Sep 7 2021 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...Today and tonight. Strong to severe thunderstorms are expected across the northern Michigan nearshore waters today. Damaging wind gusts are the primary severe weather threat, along with isolated large hail. Sporadic gale force winds are possible today, mainly in Whitefish Bay. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Sporadic gale force winds are possible again Wednesday across portions of the northern Michigan nearshore waters. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. For more information visit http://weather.gov/gaylord.
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 4:14 AM EDT | Beach Hazards Statement | APX | Alpena, Benzie, Charlevoix, Emmet, Leelanau, Mackinac and 1 more | 12 hr |
| Sep 7, 7:55 AM EDT | Special Marine Warning | APX | 95 min | |
| Sep 7, 8:26 AM EDT | Special Marine Warning | APX | 64 min | |
| Sep 7, 8:40 AM EDT | Severe Thunderstorm Warning | APX | Benzie, Grand Traverse, Leelanau | 50 min |
| Sep 7, 8:57 AM EDT | Severe Thunderstorm Warning | APX | Benzie, Grand Traverse, Manistee | 33 min |
| Sep 7, 9:25 AM EDT | Severe Thunderstorm Warning | APX | Antrim, Grand Traverse, Kalkaska | 50 min |
| Sep 7, 9:27 AM EDT | Special Marine Warning | APX | 33 min | |
| Sep 7, 9:29 AM EDT | Severe Thunderstorm Warning | APX | Benzie, Grand Traverse, Kalkaska, Manistee, Missaukee, Wexford | 46 min |
| Sep 7, 10:26 AM EDT | Severe Thunderstorm Warning | APX | Missaukee, Wexford | 34 min |
| Sep 7, 10:49 AM EDT | Special Marine Warning | APX | 56 min | |
| Sep 7, 11:06 AM EDT | Severe Thunderstorm Warning | APX | Crawford, Missaukee, Ogemaw, Oscoda, Roscommon | 24 min |
| Sep 7, 11:24 AM EDT | Severe Thunderstorm Warning | APX | Benzie, Manistee | 51 min |
| Sep 7, 11:28 AM EDT | Severe Thunderstorm Warning | APX | Crawford, Kalkaska | 47 min |
| Sep 7, 11:30 AM EDT | Severe Thunderstorm Warning | APX | Alcona, Crawford, Iosco, Ogemaw, Oscoda, Roscommon | 45 min |
| Sep 7, 11:56 AM EDT | Severe Thunderstorm Warning | APX | Manistee, Missaukee, Wexford | 34 min |
| Sep 7, 12:00 PM EDT | Severe Thunderstorm Warning | APX | Manistee | 30 min |
| Sep 7, 12:08 PM EDT | Severe Thunderstorm Warning | APX | Alcona, Iosco, Ogemaw | 14 min |
| Sep 7, 12:28 PM EDT | Severe Thunderstorm Warning | APX | Missaukee, Roscommon, Wexford | 47 min |
| Sep 7, 1:09 PM EDT | Severe Thunderstorm Warning | APX | Iosco | 16 min |
| Sep 7, 1:10 PM EDT | Special Marine Warning | APX | 2 hr | |
| Sep 7, 1:29 PM EDT | Severe Thunderstorm Warning | APX | Wexford | 19 min |
| Sep 7, 1:31 PM EDT | Special Marine Warning | APX | 67 min | |
| Sep 7, 1:31 PM EDT | Severe Thunderstorm Warning | APX | Missaukee, Roscommon | 29 min |
| Sep 7, 1:37 PM EDT | Severe Thunderstorm Warning | APX | Alcona, Alpena, Iosco | 38 min |
| Sep 7, 1:47 PM EDT | Severe Thunderstorm Warning | APX | Iosco, Ogemaw | 58 min |
| Sep 7, 2:22 PM EDT | Severe Thunderstorm Warning | APX | Arenac, Gladwin, Iosco, Ogemaw | 53 min |
| Sep 7, 3:12 PM EDT | Special Marine Warning | APX | 70 min |
Nearby
Special Marine Warnings in Michigan, 2021Every special marine warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.